# SDR LR7A2014121600504

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,454 hours, 5,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron
- Part number: LS4108
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, UNDER JOB CARD HB2703, FOUND THE DORSAL FIN'S LH FUSELAGE ATTACH ANGLE (LONGERON) HAD CRACKED; FS902, WL285, LBL12.5.  REPAIRED IAW SRM FIG 51-140-22.
